# SDR AALA20011383

- Difficulty date: July 2, 2001
- Submitted: August 1, 2001
- Operation: Air carrier
- Aircraft: N433AA
- Make and model: Doug DC-9-83
- Aircraft serial: 49451
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fs 1380
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - FOUND FUSELAGE SKIN CRACKED AT RIVET ABOVE RIGHT ENGINE PYLON STATION 1380.  STOP DRILLED CRACK AND INSTALLED DOUBLER PER SRM 53-30-00-02 PAGE 1.  (M)
